| Model Number |
TJF-150 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the most probable cause of the malfunction could not be established.The legal manufacture reviewed the customer provided the cleaning disinfection and sterilization (cds) processes where the following deviation from instructions for use (ifu) was confirmed: scope was not properly disinfected.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.The date of event is unknown.A supplement report will be submitted if provided.
Event or Problem Description
The customer returned the duodenovideoscope to the service center for a separate issue.During the device analysis, the service repair technician indicates that foreign objects in forceps elevator wire was found.There was no patient involvement.